# SDR AALA202307313592

- Difficulty date: July 16, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BSE MAINTENANCE: FLASHLIGHT AT LAVATORY E FLIGHT ATTENDANT SEAT IS INOPERATIVE. REPLACED FLASHLIGHT PER TASK CARD 26C22025010.
